# SDR DALA2020030901703

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 73,866 hours, 55,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15 E/D EMERGENCY LIGHT INOP. R/R EMERGENCY LIGHT HARNESS AT SEAT 15 E/D PER MD88-AMM-33-53. OPS CHECKS GOOD. (LP6475676)
